HGH + Insulin + Pioglitazone (Actos) + Metformin

Sure man. One thing is my BG levels don't get out of control or raise that much on 4 iu's or less. When I start going over that it seems to start creeping up some. Therefore I will add the Metformin.

mands

Ok and you don t think you can go anyway trough muscle cells insulin insensitivity on a some degree? Even if low.. i use metformin for that reason
 

mands

Member
AnabolicLab.com Supporter
I personally think at 4 iu's split during the day won't have a significant effect on insulin sensitivity in healthy users.

I just don't think adding another drug is necessary but everyone is different and you should monitor yourself.

As I stated earlier if you start to go over that 4 iu mark metformin would be warranted.

mands
 

Silentlemon1011

Member
AnabolicLab.com Supporter
I personally think at 4 iu's split during the day won't have a significant effect on insulin sensitivity in healthy users.

I just don't think adding another drug is necessary but everyone is different and you should monitor yourself.

As I stated earlier if you start to go over that 4 iu mark metformin would be warranted.

mands

I know I saw my BG start to slightly increase after about 5 months on 4iu, very minor... but it was there (Still within range however)

Was running split as well.

Strange that it took so long to start creeping, but I dont have a huge amount of GH knowledge.
 

mands

Member
AnabolicLab.com Supporter
I know I saw my BG start to slightly increase after about 5 months on 4iu, very minor... but it was there (Still within range however)

Was running split as well.

Strange that it took so long to start creeping, but I dont have a huge amount of GH knowledge.
Yes you are correct and most likely creep up in my experience as well. This is why I advocate taking time off GH or lowering dose if you are blasting a larger amount.

mands
 

jackfrost80

Junior Member
After about 4 months on just 2-3iu a day split into two doses my bg creeped up from low 80s to low 100s fasting. Also now when i eat my blood sugar is lower than fasted which if i am not mistaken is a symptom of impairment.

Seems like only safe way is to start small with a baseline then monitor proceeding with caution.

Guess everyone is different..
 

jackfrost80

Junior Member
I am curious to know how long any veteran users here took to get back to precycle baseline bg levels after noticing some impairment in the form of higher baseline bg levels/insulin resistance?

Input appreciated.
 

size26s

Member
Hey big guy. What was your BG levels when you were taking 2 iu's? What is it currently?

I'm a little shocked that 2 iu's a day gave you that much of a problem even being diabetic.

I've seen plenty of studies stating 1 iu over years of injecting had no adverse effects on BG.

I know a few older guys taking 1-2 iu's daily semi fasted and they don't seem to have any issues.

I personally don't see any value for you with your current conditioning, training and your knowledge of nutrition to take exogenous GH. For you to really take advantage of GH you would have to take 5-6 iu's a day. Not worth adding it to your arsenal IMO.

mands

hey one more question. Does it mater when I take my tresiba? My doc said first thing in the morning I know it’s long lasting. Also I feel it’s made me add some weight in my stomach. I’ve never had much of an issue with that area but lately it seems bloated and I’m doing cardio and eating better. I was wondering if I could try lowering my 26ius a day say to 24 and so on and keep an eye on my blood sugar. I know they started me at 10 ius and said increase it 2 every 3-4 day’s that was when I first started. I was wondering if maybe I could get away with taking less. I’m not sure if you know that answer but wanted to ask.

I also still get my metformin filled for free. Could I try taking both but I know when I I was on metformin I couldn’t gain a pound I was eating 4500-5000 calories a day and was losing weight. As soon as I started insulin the weight and fullness came back.

I really don’t have much knowledge in this area I only found out over 1.5 year ago that I had it. And docs that don’t want to hear the bodybuilding side of it they want to tell you the numbers. That’s why I got off metformin I told the doc I keep losing weight all the time. My training and diet didn’t change or supplements but my weight dropped fast.

thanks
 

ToastEater

Member
I’m seriously considering metformin.
My aging doc told me it’s extremely beneficial for men in their 40’s on TRT, and she doesn’t know I supplement my TRT with a tad more test and HGH...
 

mands

Member
AnabolicLab.com Supporter
hey one more question. Does it mater when I take my tresiba? My doc said first thing in the morning I know it’s long lasting. Also I feel it’s made me add some weight in my stomach. I’ve never had much of an issue with that area but lately it seems bloated and I’m doing cardio and eating better. I was wondering if I could try lowering my 26ius a day say to 24 and so on and keep an eye on my blood sugar. I know they started me at 10 ius and said increase it 2 every 3-4 day’s that was when I first started. I was wondering if maybe I could get away with taking less. I’m not sure if you know that answer but wanted to ask.

I also still get my metformin filled for free. Could I try taking both but I know when I I was on metformin I couldn’t gain a pound I was eating 4500-5000 calories a day and was losing weight. As soon as I started insulin the weight and fullness came back.

I really don’t have much knowledge in this area I only found out over 1.5 year ago that I had it. And docs that don’t want to hear the bodybuilding side of it they want to tell you the numbers. That’s why I got off metformin I told the doc I keep losing weight all the time. My training and diet didn’t change or supplements but my weight dropped fast.

thanks
Morning is good for the Tresiba. I think lowering would be okay just make sure monitor.

Are you thinking the Metformin will help with the bloat? I believe one of the side effect of Metformin is weight loss. And it can be taken with your Tresiba.

mands
 

size26s

Member
Morning is good for the Tresiba. I think lowering would be okay just make sure monitor.

Are you thinking the Metformin will help with the bloat? I believe one of the side effect of Metformin is weight loss. And it can be taken with your Tresiba.

mands

Yep! Yea I got some bloat. I’m going to lower the insulin and add some metformin in.

Just going to monitor it like you mentioned. Thanks again for the help!
 

lilhawk

Member
Yep! Yea I got some bloat. I’m going to lower the insulin and add some metformin in.

Just going to monitor it like you mentioned. Thanks again for the help!
I tried long acting insulin(Lantus), and my God it made me bloated. Gained about 10 pounds of water instantly. I never had that problem with Humalog or Humulin R.
 

Sponsored Links

Top